University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Items where Author is "Bartuccelli, M"

Up a level
Export as [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 32.

Article

Bartuccelli, Michele, Deane, Jonathan and Gentile, G (2017) Periodic and quasi-periodic attractors for the spin-orbit evolution of Mercury with a realistic tidal torque Monthly Notices of the Royal Astronomical Society, 469 (1). pp. 127-150.

Bartuccelli, Michele, Deane, JHB and Gentile, G (2017) Fast numerics for the spin orbit equation with realistic tidal dissipation and constant eccentricity Celestial Mechanics and Dynamical Astronomy, 128 (4). pp. 453-473.

Wright, JA, Bartuccelli, Michele and Gentile, G (2017) Comparisons between the pendulum with varying length and the pendulum with oscillating support Journal of Mathematical Analysis and Applications, 449. pp. 1684-1707.

Bartuccelli, Michele, Gentile, G and Wright, JA (2016) Stable dynamics in forced systems with sufficiently high/low forcing frequency Chaos, 26, 083108.

Wright, JA, Deane, Jonathan, Bartuccelli, Michele and Gentile, G (2015) Basins of attraction in forced systems with time-varying dissipation Communications in Nonlinear Science and Numerical Simulation, 29 (1-3). pp. 72-87.

Bartuccelli, MV, Deane, JHB and Gentile, G (2015) The high-order Euler method and the spin-orbit model. A fast algorithm for solving differential equations with small and smooth nonlinearity CELESTIAL MECHANICS & DYNAMICAL ASTRONOMY, 121 (3). pp. 233-260.

Wright, JA, Bartuccelli, M and Gentile, G (2014) The effects of time-dependent dissipation on the basins of attraction for the pendulum with oscillating support NONLINEAR DYNAMICS.

Bartuccelli, MV (2014) Explicit estimates on the torus for the sup-norm and the dissipative length scale of solutions of the Swift-Hohenberg Equation in one and two space dimensions Journal of Mathematical Analysis and Applications, 411 (1). pp. 166-176.

Bartuccelli, MV (2014) Sharp constants for the l°°-norm on the torus and applications to dissipative partial differential equations Differential and Integral Equations, 27 (1-2). pp. 59-80.

Bartuccelli, M, Wright, JA and Gentile, G (2013) On a class of Hill's equations having explicit solutions Applied Mathematics Letters, 26 (10). pp. 1026-1030.

Bartuccelli, M, Deane, J and Gentile, G (2012) Attractiveness of periodic orbits in parametrically forced systemswith time-increasing friction Journal of Mathematicsl Physics, 53 (10), 102703. 102703-1 - 102703-27.

Bartuccelli, MV and Gibbon, JD (2011) Sharp constants in the Sobolev embedding theorem and a derivation of the Brezis-Gallouet interpolation inequality Journal of Mathematical Physics, 52 (9).

Bartuccelli, MV, Deane, JHB and Zelik, S (2010) Asymptotic expansions and extremals for the critical Sobolev and Gagliardo-Nirenberg inequalities on a torus arXiv.

Bartuccelli, MV, Deane, JHB, Gentile, G and Schilder, F (2010) Arnol'd tongues for a resonant injection-locked frequency divider: Analytical and numerical results Nonlinear Analysis: Real World Applications, 11 (5). pp. 3344-3362.

Bartuccelli, MV, Deane, JHB and Gentile, G (2009) Frequency locking in an injection-locked frequency divider equation PROCEEDINGS OF THE ROYAL SOCIETY A-MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES, 465 (2101). pp. 283-306.

Bartuccelli, MV, Berretti, A, Deane, JHB, Gentile, G and Gourley, SA (2008) Selection rules for periodic orbits and scaling laws for a driven damped quartic oscillator NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, 9 (5). pp. 1966-1988.

Bartuccelli, MV, Deane, JHB and Gentile, G (2007) Bifurcation phenomena and attractive periodic solutions in the saturating inductor circuit PROCEEDINGS OF THE ROYAL SOCIETY A-MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES, 463 (2085). pp. 2351-2369.

Gentile, G, Bartuccelli, MV and Deane, JHB (2007) Bifurcation curves of subharmonic solutions and Melnikov theory under degeneracies REVIEWS IN MATHEMATICAL PHYSICS, 19 (3). pp. 307-348.

Bartuccelli, Michele, Deane, Jonathan and Gentile, G (2007) Globally and locally attractive solutions for quasi-periodic ally forced systems JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 328 (1). pp. 699-714.

Bartuccelli, MV, Deane, JHB and Gentile, G (2007) Periodic attractors for the varactor equation DYNAMICAL SYSTEMS-AN INTERNATIONAL JOURNAL, 22 (3). pp. 365-377.

Gentile, G, Bartuccelli, Michele and Deane, Jonathan (2006) Quasiperiodic attractors, Borel summability and the Bryuno condition for strongly dissipative systems JOURNAL OF MATHEMATICAL PHYSICS, 47 (7), 072702.

Gentile, G, Bartuccelli, MV and Deane, JHB (2006) Bifurcation curves of subharmonic solutions Reviews in Mathematical Physics 19 (2007), no. 3, 307-348.

Bartuccelli, MV, Deane, JHB, Gentile, G and Marsh, L (2006) Invariant sets for the varactor equation PROCEEDINGS OF THE ROYAL SOCIETY A-MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES, 462 (2066). pp. 439-457.

Kyrychko, Y, Gourley, Stephen and Bartuccelli, Michele (2006) Dynamics of a stage-structured population model on an isolated finite lattice SIAM JOURNAL ON MATHEMATICAL ANALYSIS, 37 (5). pp. 1688-1708.

Gentile, G, Bartuccelli, Michele and Deane, Jonathan (2005) Summation of divergent series and Borel summability for strongly dissipative equations with periodic or quasi-periodic forcing terms Journal of Mathematical Physics.

Bartuccelli, Michele V., Deane, Jonathan H. B., Gentile, G. and Gourley, Stephen A. (2004) Global attraction to the origin in a parametrically driven nonlinear oscillator Applied Mathematics and Computation, 153. pp. 1-11.

Kyrychko, Yuliya N. and Bartuccelli, Michele V. (2004) Length scales for the Navier–Stokes equations on a rotating sphere Physics Letters A, 324. pp. 2-3.

Bartuccelli, M. V., Blyuss, K. B. and Kyrychko, Y. N. (2004) Length scales and positivity of solutions of a class of reaction-diffusion equations Communications on Pure and Applied Analysis, 3. pp. 25-40.

Bartuccelli, M. V., Gentile, G. and Georgiou, K. (2003) KAM theory, Lindstedt series and the stability of the upside-down pendulum Discrete and Continuous Dynamical Systems, 9. pp. 413-426.

Bartuccelli, M. V. and Gentile, G. (2002) On a class of integrable time-dependent dynamical systems Physics Letters A, 307. pp. 274-280.

Bartuccelli, M. V., Gourley, S. A. and Ilyin, A. A. (2002) Positivity and the attractor dimension in a fourth-order reaction-diffusion equation 458. pp. 1431-1446.

Bartuccelli, M. V., Gentile, G. and Georgiou, K. (2001) On the dynamics of a vertically driven damped planar pendulum Proceedings of the Royal Society of London A, 457 (3007). pp. 3007-3022.

This list was generated on Thu Nov 23 22:36:39 2017 UTC.

Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800